Volume 24, issue 1 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Contact handles, duality, and sutured Floer homology

András Juhász and Ian Zemke

Geometry & Topology 24 (2020) 179–307
Bibliography
1 S Akbulut, Variations on Fintushel–Stern knot surgery on 4–manifolds, Turkish J. Math. 26 (2002) 81 MR1892802
2 T Etgü, B Özbağcı, Partial open book decompositions and the contact class in sutured Floer homology, Turkish J. Math. 33 (2009) 295 MR2553304
3 J Etnyre, Convex surfaces in contact geometry: class notes, course notes (2004)
4 S Friedl, A Juhász, J Rasmussen, The decategorification of sutured Floer homology, J. Topol. 4 (2011) 431 MR2805998
5 D Gabai, Foliations and the topology of 3–manifolds, J. Differential Geom. 18 (1983) 445 MR723813
6 E Giroux, Convexité en topologie de contact, Comment. Math. Helv. 66 (1991) 637 MR1129802
7 E Giroux, Structures de contact en dimension trois et bifurcations des feuilletages de surfaces, Invent. Math. 141 (2000) 615 MR1779622
8 E Giroux, Géométrie de contact : de la dimension trois vers les dimensions supérieures, from: "Proceedings of the International Congress of Mathematicians, II" (editor T Li), Higher Ed. (2002) 405 MR1957051
9 K Hendricks, C Manolescu, Involutive Heegaard Floer homology, Duke Math. J. 166 (2017) 1211 MR3649355
10 K Honda, On the classification of tight contact structures, I, Geom. Topol. 4 (2000) 309 MR1786111
11 K Honda, On the classification of tight contact structures, II, J. Differential Geom. 55 (2000) 83 MR1849027
12 K Honda, W H Kazez, G Matić, Contact structures, sutured Floer homology and TQFT, preprint (2008) arXiv:0807.2431
13 K Honda, W H Kazez, G Matić, The contact invariant in sutured Floer homology, Invent. Math. 176 (2009) 637 MR2501299
14 A Juhász, Holomorphic discs and sutured manifolds, Algebr. Geom. Topol. 6 (2006) 1429 MR2253454
15 A Juhász, Cobordisms of sutured manifolds and the functoriality of link Floer homology, Adv. Math. 299 (2016) 940 MR3519484
16 A Juhász, M Marengon, Concordance maps in knot Floer homology, Geom. Topol. 20 (2016) 3623 MR3590358
17 A Juhász, M Marengon, Computing cobordism maps in link Floer homology and the reduced Khovanov TQFT, Selecta Math. 24 (2018) 1315 MR3782423
18 A Juhász, D P Thurston, I Zemke, Naturality and mapping class groups in Heegaard Floer homology, preprint (2012) arXiv:1210.4996
19 R A Litherland, Deforming twist-spun knots, Trans. Amer. Math. Soc. 250 (1979) 311 MR530058
20 R Lutz, Structures de contact sur les fibrés principaux en cercles de dimension trois, Ann. Inst. Fourier (Grenoble) 27 (1977) 1 MR478180
21 B Ozbagci, Contact handle decompositions, Topology Appl. 158 (2011) 718 MR2774055
22 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
23 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. 159 (2004) 1159 MR2113020
24 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027 MR2113019
25 P Ozsváth, Z Szabó, Holomorphic triangles and invariants for smooth four-manifolds, Adv. Math. 202 (2006) 326 MR2222356
26 P Ozsváth, Z Szabó, Holomorphic disks, link invariants and the multi-variable Alexander polynomial, Algebr. Geom. Topol. 8 (2008) 615 MR2443092
27 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) arXiv:math/0306378 MR2704683
28 R Zarev, Joining and gluing sutured Floer homology, preprint (2010) arXiv:1010.3496
29 I Zemke, Duality and mapping tori in Heegaard Floer homology, preprint (2018) arXiv:1801.09270
30 I Zemke, Link cobordisms and functoriality in link Floer homology, J. Topol. 12 (2019) 94 MR3905679